# SDR AALA200802479A

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 46,224 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD SEAT 16D IS BROKEN.  REPLACED LAMP AT FORWARD SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
